Well I went to a dermatologist to get my acne checked out, this is the 2nd one ive been to. He asked about my period... and of course my period is really irregular so he examined my acne and said that I had hormonal acne. Same thing as the last dermatologist, except she gave me something different. He gave me Retin-A 0.0025% to put on at night and Diane 35 pill to take to regulate my hormones, I take that when I put on my Retin-A, and I use Clindamycin as a spot treatment in the morning, he also recommended I get Vitamin D 5000 IU Pills, he said it would help along with the retin-a with scars and said it would be good so I take that in the morning as well.
So far its been a week since Ive been going with the regimen. I had a BAD breakout, worst ever because I traveled alot and went somewhere REALLY hot and also my period was coming on so all of these things added to my breakout and although there should be an initial breakout, so far it cleared up lots of my bumps and i had like a patch of 5 big red blothces (bumps but no heads) on my right cheek and now its down to about 2 really tiny, smallllll red spots and my skin feels better and I notice some of my scars getting better as well as my shoulder acne getting better. Right now Idc If I get the breakout as long as it gets better (:
So far so good.. I just wonder.. Since im using all the other things and the diane 35 is just to regulate my hormones so i know when my period is coming on, if I stop taking that later on will it affect my acne?